# SDR SWIA200617026

- Difficulty date: August 17, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 24,344 hours, 32,333 cycles
- Engine: Pwa PW118B
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003762
- Part serial: P450
- Condition: Smoke
- Part time: 1,228 hours, 1,599 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED CAUSING SMOKE IN CABIN.  REMOVED AND REPLACED APU IAW RII 49-300-1000.  OPERATIONAL CHECKS GOOD.
